# SDR SROM200100006

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 29,725 hours, 29,756 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 8221088001
- Part serial: 129979
- Condition: Failed
- Location: Cockpit
- Part time: 1 hours, 0 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE FLIGHT, 45 MINUTES INTO THE FLIGHT, THE FIRST OFFICIERS 5ATI EHSI WENT BLACK, FLICKERED BACK ON MOMENTARILY A FEW TIMES AND THEN STAYED BLACK.  THIS WAS A NEW DISPLAY ON ITS FIRST FLIGHT.
